Generic bifurcation of Hamiltonian vector fields with symmetry

M. Dellnitz, I. Melbourne, J.E. Marsden, Nonlinearity (1992) 979–996.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Nonlinearity
Page
979-996
LibreCat-ID

Cite this

Dellnitz M, Melbourne I, Marsden JE. Generic bifurcation of Hamiltonian vector fields with symmetry. Nonlinearity. 1992:979-996. doi:10.1088/0951-7715/5/4/008
Dellnitz, M., Melbourne, I., & Marsden, J. E. (1992). Generic bifurcation of Hamiltonian vector fields with symmetry. Nonlinearity, 979–996. https://doi.org/10.1088/0951-7715/5/4/008
@article{Dellnitz_Melbourne_Marsden_1992, title={Generic bifurcation of Hamiltonian vector fields with symmetry}, DOI={10.1088/0951-7715/5/4/008}, journal={Nonlinearity}, author={Dellnitz, M and Melbourne, I and Marsden, J E}, year={1992}, pages={979–996} }
Dellnitz, M, I Melbourne, and J E Marsden. “Generic Bifurcation of Hamiltonian Vector Fields with Symmetry.” Nonlinearity, 1992, 979–96. https://doi.org/10.1088/0951-7715/5/4/008.
M. Dellnitz, I. Melbourne, and J. E. Marsden, “Generic bifurcation of Hamiltonian vector fields with symmetry,” Nonlinearity, pp. 979–996, 1992.
Dellnitz, M., et al. “Generic Bifurcation of Hamiltonian Vector Fields with Symmetry.” Nonlinearity, 1992, pp. 979–96, doi:10.1088/0951-7715/5/4/008.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar